# SDR SWAA2025011385376

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,132 hours, 18,297 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL #194 CR HAS DELAMINATION 7' AFT OF THE LEADING EDGE AND 12' FROM THE UPPER EDGE MEASURING 1.4' X 1.0'<[01] R&R 194CR PANEL PER AMM 53-51-21
